# SDR SWAA2022020732610

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

******CORROSION********* FORWARD CARGO PIT; FLOOR SUPPORT STA 500I RBL 25 TO LBL 25 WAS FOUND TO HAVE CORROSION UPON REMOVAL TO FOM OF Z CHANNEL. / FWD CARGO PIT; FLOOR SUPPORT STA. 500I RBL25 TO LBL25 WAS FOUND TO HAVE CORROSION OUT OF LIMITS. PART WAS REQUIRED TO BE REPLACED IAW PART REPLACEMENT SRM 51-10-02-0G-0. 2. LOCATED. DRILLED REPLACEMENT PART ITEM # 7530142 P.O.# 659544 IAW SRM 51-40-02-0G-0. DWG'S 143A9481 FRAME 4 AND 143A7500 FRAME 7. 92058U 12/15/17
